| Model Number |
E SERIES |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) the device's knob broke and was unable to change modes.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The customer has responded and indicated the main knob was replaced and the device is now functioning normally.The broken knob was discarded.The device will not be returning to zoll.